Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Three years ago I had Spinal surgery , fusion and

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3809 Questions
Question
Three years ago I had Spinal surgery, fusion and Laminectomy! I think the fusion was L4 but not sure.
The reason I had to have the surgery was a pain in my buttocks that I dealt with for ten years or more. The pain was in right lower buttocks and became worse with time.
The surgeon told be I had to have the surgery because I had Spinal Stenosis and had not much room left in my spine. Have been ok since The surgery with taking two to three 50 mg of Tramodol a day. But last week the ach,, although nothing like I has experienced came back! I’m very upset and hoping is just temporary, do you have any ideas and should this be happening only after three years! I an active, walk, golf and Zumba but have done these all along!
Thank you!
Posted Sun, 26 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Try naproxen

Detailed Answer:
Thanks for asking on Healthcaremagic.

I understand that you were relieved with regular does of tramadol but that the pain has come back. You may try taking Aleve (naproxen) 500 mg one or two tablets together in full stomach twice a day, and see if it helps.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor